# SDR ASAA0852543

- Difficulty date: February 10, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 5,376 hours, 1,591 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: 8300005604
- Condition: Popped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW OVERHEAT LIGHT ILLUMINATES ON THE GROUND.  FOUND RIGHT FWD WINDOW HEAT POWER C/B ON P6 12 OUT.  ACCOMPLISHED C/B RESET PROCEDURE (REF MM20 60 01), OP CHECKS NORMAL.
